# SDR DALA2018072604699

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 70,651 hours, 52,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 ENTRY LIGHT INOP. FOUND BAD BATTERY PACK. REMOVED AND REPLACED BATTERY PACK IN F/C OPS CHECK GOOD IAW AMM 33-50.
